Improved conditions for the robustness of binary block designs against the loss of whole blocks


Godolphin, JD; Warren, HR; (2011) Improved conditions for the robustness of binary block designs against the loss of whole blocks. Journal of statistical planning and inference, 141 (11). pp. 3498-3505. ISSN 0378-3758 DOI: https://doi.org/10.1016/j.jspi.2011.05.003

[img]
Preview
Text - Accepted Version
License:

Download (174kB) | Preview

Abstract

Several authors have investigated conditions for a binary block design, D, to be maximally robust such that every eventual design obtained from D by eliminating r([v])-1 blocks is connected, where r([v]) is the smallest treatment replication. Four new results for the maximal robustness of D with superior properties are given. An extension of these results to widen the assessment of robustness of the planned design is also presented. (C) 2011 Elsevier B.V. All rights reserved.

Item Type: Article
Keywords: Connectivity, Estimability, Incomplete block design, Information matrix
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Non-Communicable Disease Epidemiology
Research Centre: Centre for Statistical Methodology
Web of Science ID: 293433400012
URI: http://researchonline.lshtm.ac.uk/id/eprint/168

Statistics


Download activity - last 12 months
Downloads since deposit
185Downloads
297Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item